Dilemma

491d

This may be TMI, but I guess that’s what this app is for. Does anyone experience sexual disfunction? I’m not entirely sure what that means, but I know it’s a side effect of hypothyroidism that I may have. Does it affect anyones ability to orgasm?

advertisement

Top reply
    • Mrs.Moody

      459d

      Me and my partner both have hypothyroidism. For him it affects the nerves down there to where sometimes it hurts when he orgasms and for me it's hard for me to get wet or get turned on at times

    • SummerDust

      491d

      Me ! I'm not sure if it's my hypothyroid or my medication, but I've suspected it's my Lexapro. Are you on any specific meds ?

      • Dilemma

        490d

        @SummerDust I take levothyroxine for the thyroid and Zoloft for anxiety

        • Soskae

          490d

          @Dilemma it’s most likely the Zoloft. Antidepressant’s and anti anxiety more commonly affect your libido.

    • ConC3qnz

      490d

      If your level is off it will kill your sex drive

    • EddieMarkle

      489d

      Yes. Get your testosterone tested by endocrinology

    • PaintedNebula

      460d

      I have no libido, but I never really have. Now between the hypothyroidism, other conditions, and allll the meds, I have ZERO sexual desire. No thanks, none for me. I had to beg to have my hormones tested and it didn't show anything. I don't think they tested my testosterone, but if I bring up the libido thing they just talk to me about my meds and maybe trying to change them.

    • bbsjss

      459d

      I have almost 0 libido. I believe it's a side effect of the hypothyroidism. the problem with labs coming back "normal" is that what they consider to be normal number wise isn't necessarily the normal for everyone. I truly believe that they under medicate cuz everything is based off of numbers. when I first got on the meds, I was on a high dose and I felt fantastic from like 6 months. I had energy, I felt positive, didn't have as many mood swings. then I got labs done again and was told I was being over medicated. they lowered my meds and I have never felt good since. I'm always tired, wanting to sleep, moody, depressed, anxious. I go thru pretty much every mood all day long.

    • Mrs.Moody

      459d

      Me and my partner both have hypothyroidism. For him it affects the nerves down there to where sometimes it hurts when he orgasms and for me it's hard for me to get wet or get turned on at times

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion